Agboola, A. A. A: Publications

(i)    Thesis and Dissertation

a.    Agboola, A.A.A., Exact Solutions of Fluid Dynamics: A case study of Round Laminar Jet. [M.Sc, Thesis submitted to the school of Postgraduate studies, University of Lagos 1992]

 

b.    Agboola, A.A.A. Fuzzification of Algebraic Structures. [Ph.D Thesis submitted to the School of Postgraduate Studies, University of Agriculture, Abeokuta 2002]

(ii)    Books/Monographs and Chapters in Books

a.    E. O. Adeleke, E. S. Babadipe, J. A. Oguntuase, Agboola, A.A.A., S. A. Akinleye, O. Talabi and A.R.T. Solarin, Introduction to University of Mathematics, ISBN 978-34914-3-1, Belzeel Publishers, Lagos, Nigeria, 1999.

(iii)    In Learned Journals

1.    Agboola, A.A.A. (1999), Matrix Inversion by Partitioning Algorithm. Int. J. Math. Sc 1, 69 – 76.

2.    Adeniran, O. J., Adeleke, E. O., Agboola, A.A.A., Oguntuase, J. A. and Solarin, A.R.T. (2000). On Quadratic Loops of Bol-Monfang Type. Kragujevac J. Math. 22, 41 – 48

3.    Agboola, A.A.A. and Solarin, A.R.T. (2002), Some properties of Vague Groups. Proc. Jangeon Math. Soc. 4, 37 – 50

4.    Agboola, A. A. A. and Solarin, A.R.T. (2002), On Vague subgroups. Proc. Jangeon Math. Soc. 4, 51 – 57

5.    Agboola, A.A.A. (2002), Fuzzy Solvable Algebras. Proc. Jangeon Math. Soc. 4, 59 – 70

6.    Agboola, A.A.A. (2002), Basic Properties of Smooth Groups. Proc. Jangeon Math. Soc. 4, 71 – 80

7.    Agboola, A.A.A. (2002), A Note on Fuzzy Functions, Proc. Jangeon Math. Soc. 4, 101 – 111

8.    Agboola, A.A.A. (2002), On smooth Homomorphism of Smooth Groups. Proc. Jangeon Math. Soc. 4, 113 – 121

9.    Agboola, A.A.A. (2002), On smooth subgroups. Proc. Jangeon Math. Soc. 4, 125 – 130

10.    Agboola, A.A.A. (2002), On vague Homomorphism of Vague Groups. Proc. Jangeon Math. Soc. 5 47-59

11.    Agboola, A.A.A. (2002), An Application of smooth Homomorphism Theorems, Proc. Jangeon Math. Soc., 5, 61-65

12.    Agboola, A.A.A. (2002), An application of Vague Homomorphism Theorems, Proc. Jangeon Math. Soc., 5, 67 – 71

13.    Agboola, A.A.A. (2002), A simple test for separability of an Ordinary Differential Equation ASSET, Series B 1(2), 185 – 186

14.    Agboola, A.A.A. (2004), Certain properties of Generalized Groups. Proc. Jangeon Math. Soc. 7(2), 137 – 148.

15.    Agboola, A.A.A. (2004), Smooth Generalized Subgroups and Homomorphism. Advan. Stud. Contemp. Math. 9(2), 183 – 193

16.    Agboola, A.A.A. (2004), Smooth Generalized Groups. J. Nig. Math. Soc. 23,        65 – 76

17.    *Agboola A.A.A. and Adeleke, E. O. (2005), Vague Generalized Groupslized Groups, Proc. Jangjeon Math. Soc. 8 (2), 159 – 174

18.    *Vincent, O. R., Folorunso O., Agboola, A.A.A. (2006), A modified Algorithm for Transform – Based Image Compression. J. Comp. Sc. Appl 13 (1), 41 – 48

19.    *Agboola, A.A.A. and Akinola, L. S. (2008), Some Notes on Fuzzy Subrings, Proc. Jangeon Math. Soc. 11 (1), 163 – 170

20.    *Adewara J.A., Adekeye K.S., Asiribo O.E. and Agboola A.A.A. (2009), Derivation of Control Limits based on Beta Distribution for Hotelling’s T-Square Control Chart. Journal of Engineering Research 14 (2), 75-83

Leave a Reply